TitleSequence analysis of 5′ regulatory regions of the Machado-Joseph disease gene (ATXN3)
Publication TypeJournal Article
Year of Publication2012
AuthorsBettencourt, C, Raposo, M, Kazachkova, N, Santos, C, Kay, T, Vasconcelos, J, MacIel, P, Donis, KC, Saraiva-Pereira, ML, Jardim, LB, Sequeiros, J, Bruges-Armas, J, Lima, M
JournalCerebellum
Volume11
Issue4
Pagination1045 - 1050
Date Published2012///
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84870454416&partnerID=40&md5=98c726270b929335be073366fd3cd394

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc